# SDR 200200260

- Difficulty date: May 10, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 84,303 hours, 18,910 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B070009
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS FOUND IN THE FUSELAGE SKIN AT THE FORWARD EDGE OF THE BULK CARGO DOOR CUTOUT AT STA 1983, STR 36R TO STR 39R.  THE SKIN IS IN FACT AN ASSEMBLY CONSISTING OF SKIN/DOUBLER/TRIPLER WHICH WERE DAMAGED AND A QUADRUPLER WHICH WAS NOT.  THE DAMAGED SECTION WAS REMOVED AND EXTERNAL DOUBLERS INSTALLED.
